# SDR ASOA2013091208992

- Difficulty date: August 26, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 36,305 hours, 31,785 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING HAS A CRACKED ANGLE JUST FWD & INBD OF MLG.   REMOVED 601R10213-11, ANGLE TO REPLACE WITH NEW ANGLE IAW SRM .  INSTALLED ANGLE, PN 601R10213-11 IAW SRM 51-42-06, COUNTERSUNK & ALODINED SRM 51-21-00 & 51-40-11.
